RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shenmaier, Vladimir Vladimirovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:465
Abstract pages:3288
Full texts:944
References:264
Senior Researcher
Candidate of physico-mathematical sciences
Birth date: 11.11.1975
E-mail:

http://www.mathnet.ru/eng/person28157
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/663457

Publications in Math-Net.Ru
2018
1. V. V. Shenmaier, “Approximability of the problem of finding a vector subset with the longest sum”, Diskretn. Anal. Issled. Oper., 25:4 (2018),  131–148  mathnet  elib; J. Appl. Industr. Math., 12:4 (2018), 749–758  scopus
2. V. V. Shenmaier, “An algorithm for the polyhedral cycle cover problem with restrictions on the number and length of cycles”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  272–280  mathnet  elib
3. V. V. Shenmaier, “Complexity and approximation of finding the longest vector sum”, Zh. Vychisl. Mat. Mat. Fiz., 58:6 (2018),  883–889  mathnet  elib; Comput. Math. Math. Phys., 58:6 (2018), 850–857  isi  scopus
2017
4. V. V. Shenmaier, “An exact algorithm for finding a vector subset with the longest sum”, Diskretn. Anal. Issled. Oper., 24:4 (2017),  111–129  mathnet  elib; J. Appl. Industr. Math., 11:4 (2017), 584–593  scopus
5. A. V. Kel'manov, A. V. Motkova, V. V. Shenmaier, “Approximation scheme for the problem of weighted 2-partitioning with a fixed center of one cluster”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  159–170  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 136–145  isi
2016
6. V. V. Shenmaier, “Solving some vector subset problems by Voronoi diagrams”, Diskretn. Anal. Issled. Oper., 23:4 (2016),  102–115  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:4 (2016), 560–566  scopus
2015
7. A. V. Dolgushev, A. V. Kel'manov, V. V. Shenmaier, “Polynomial-time approximation scheme for a problem of partitioning a finite set into two clusters”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  100–109  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 47–56  isi
2013
8. V. V. Shenmaier, “The smallest $k$-enclosing ball problem”, Diskretn. Anal. Issled. Oper., 20:1 (2013),  93–99  mathnet  mathscinet; J. Appl. Industr. Math., 7:3 (2013), 444–448
2012
9. V. V. Shenmaier, “Approximation scheme for one problem of a vector subset choice”, Diskretn. Anal. Issled. Oper., 19:2 (2012),  92–100  mathnet  mathscinet; J. Appl. Industr. Math., 6:3 (2012), 381–386
2010
10. V. V. Shenmaier, “An asymptotically exact algorithm for the maximum-weight traveling salesman problem in a finite-dimensional normed space”, Diskretn. Anal. Issled. Oper., 17:4 (2010),  84–91  mathnet  mathscinet  zmath
2008
11. V. V. Shenmaier, “An approximation algorithm for the hierarchical median problem”, Diskretn. Anal. Issled. Oper., 15:4 (2008),  84–91  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 3:1 (2009), 128–132  scopus
2007
12. V. V. Shenmaier, “Алгоритм приближённого решения одномерной задачи о последовательности медиан”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:2 (2007),  95–101  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:3 (2008), 421–425  scopus
2002
13. V. V. Shenmaier, “Analysis of coordinate-wise lifting algorithms for polymatroids”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:4 (2002),  75–81  mathnet  mathscinet  zmath
2000
14. V. V. Shenmaier, “Generalization of the concept of the rank function of a matroid”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000),  111–125  mathnet  mathscinet  zmath
15. N. I. Glebov, V. V. Shenmaier, “On the applicability of a coordinate-wise ascent algorithm to integer programming problems”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000),  38–47  mathnet  mathscinet  zmath
1999
16. V. V. Shenmaier, “Maximization of a linear objective function by a greedy algorithm”, Diskretn. Anal. Issled. Oper., Ser. 1, 6:4 (1999),  104–120  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020